# SDR C2XA07IA134

- Difficulty date: June 6, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 16,545 hours, 12,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2628, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN AT SEAT 12A WAS INOP.  MAINTENANCE INSPECTED THE SIGN, SECURED A LOOSE CONNECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
